# SDR 97ZZZX1344

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Oil Pressure
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSMITTER CAUSING OIL PRESSURE TO SPIKE INTERMITTENTLY.
